# SDR FDEA201109203976

- Difficulty date: September 20, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 43,614 hours, 13,338 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RED CABIN ALTITUDE WARNING,  PERFORMED DESCENT TO 10,000 FT ON CABIN PRESSURE SYS PAGE, BOTH OUTFLOW VALVES SHOW AMBER & FULL OPEN - NO ECAM MESSAGE, CABIN ALTITUDE 10,000 FT.   UNABLE TO CONTROL CABIN ALTITUDE .  PACK VALVES SHOW AMBER AND CLOSED INTERMITTENTLY ON AIR BLEED SYS PAGE - NO ECAM MESSAGE.  VISUALLY INSPECTED IGNITION CONTROL SWITCH CONDITIONS FOUND SATISFACTORY.  CLEANED THE SWITCH ASSY,  R & R RELAY 215HB & 61GB ASSY IAW SWMP.  CARRIED OUT ECAM, INPUT BITE TEST FOUND ALL NORMAL.  OPS CHECKED OUTFLOW VALVE IN MANUAL MODE IAW AMM 21-31-00-5 FOUND SATISFACTORY.  PERFORMED EN NR 1 & NR 2 ENGINE GROUND RUNS IAW JRH, CHECKED A/C PACKS AND OUTFLOW VALVES ALL WORKS NORMAL.  ACFT OK FOR SERVICE.
